# SDR SWAA2016102609086

- Difficulty date: October 10, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 61,763 hours, 36,155 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65168
- Part serial: BN000993
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 BEAM CRACKED.  R&R DOOR PER MM.
